Weight gain - unintentional is found among people who take Flonase, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Albuterol, and have Pain . We study 26,930 people who have side effects while taking Flonase from FDA and social media. Among them, 616 have Weight gain - unintentional. Find out below who they are, when they have Weight gain - unintentional and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Flonase has active ingredients of fluticasone propionate. It is often used in hypersensitivity. (latest outcomes from Flonase 28,597 users)
Weight gain - unintentional has been reported by people with weight decreased, breathing difficulty, weakness, insomnia, pneumonia (latest reports from 114,276 Weight gain - unintentional patients).
On Sep, 18, 2016
26,930 people reported to have side effects when taking Flonase.
Among them, 616 people (2.29%) have Weight Gain - Unintentional
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been using flonase for ~2 months and have developed a chronic cough to the point that I cannot sleep at night. The flonase was prescribed by my doctor to counteract ear infections. About a week ago the cough started after the flonase drained onto my tonsils. I have not sprayed my dose ...
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
COPD recent diagnosis, Sleep Apnea - diagnosed about 8 yrs ago- use CPAP nightly, nasal allergies, recent back injury, 2 rotator cuff surgeries in the last 10 yrs, about 30 lbs. overweight, history of heart palpitations and arrithmias
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.